# SDR SWAA980417

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 911-927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND STRINGER 26L CORRODED AT BS 911 TO 927.  REPAIRED PER BOEING SRM.
